# SDR AALA202509026131

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,508 hours, 28,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THE MAIN CABIN DOOR WAS DIFFICULT FOR THE GATE AGENT TO OPEN.  CONFIRMED CABIN MAIN DOOR WAS DIFFICULT TO OPEN. APPLIED CLAY TOALL DOOR STOPS, FOUND THE BOTTOM FORWARD AND AFT DOOR STOPS WERE NOT ADJUSTED CORRECTLY, CAUSING THE DOOR TO BECOME DIFFICULT TO OPEN. ADJUSTED THE FORWARD AND AFT BOTTOM DOOR STOPS. PER AMM 52-11-00-820-801. OPERATIONAL CHECK GOOD.
